# SDR USAA991023

- Difficulty date: October 13, 1999
- Submitted: April 13, 2000
- Operation: Air carrier
- Aircraft: N349US
- Make and model: Boeing 737301
- Aircraft serial: 23552
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 986.5-1016
- Part time: 35,403 hours
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING Q-4 CHECK VISUAL INSPECTION, FOUND A 1 INCH AREA OF CORROSION FLOORBEAM BETWEEN STATION 986.5 BY 1016 DIAGONALLY FROM RBL 19 TO RBL 5.  CORROSION LEVEL 1.  REPAIRED WITH IDENTICAL PART PER SRM 51-10-02.  (M)
